# SDR DL733030478

- Difficulty date: May 19, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 46,668 hours, 31,939 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE LUG BORE AND AFT LUG FACE OF THE LT MLG SIDE STRUT FITTING AT FS 685.  THE BORE WAS OVERSIZED AND THE FACE SPOTFACED TO REMOVE ALL CORROSION.   A REPAIR BUSHING WAS INSTALLED IN THE BORE AND A WASHER INSTALLED TO FILL THE SPOTFACE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 385080-14.
